# SDR ASAA2018061125033

- Difficulty date: June 11, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 45,828 hours, 13,520 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FRONT SPINNER CONE HAS DAMAGED THREADED INSERT AND TOOLING MARKS. GROUNDED - YES. REMOVED AND REPLACED FRONT SPINNER CONE REF TASK CARD 78472002.
